Health - Diphenhydramine shakes

Discussion in 'Deliriant antihistamines' started by ThePopeIsMyPal, Jan 4, 2007.

  1. ThePopeIsMyPal

    ThePopeIsMyPal Newbie

    Reputation Points:
    9
    Messages:
    30
    Joined:
    Nov 10, 2006
    SWIM just recently took 500 mgs of Diphenhydramine and he had many weird and some what scary hallucinations but around every 30s secs or so he felt this weird feeling where u need to squirm around or shake to feel good and it was a horrible feelin which was stoppin him from falling asleep..has any1 else had anything similiar to this and any other info about this
     
  2. El Calico Loco

    El Calico Loco Gold Member

    Reputation Points:
    1,740
    Messages:
    1,158
    Joined:
    Aug 30, 2006
    from U.S.A.
    My friend has reported similar symptoms from doses from 250mg to 500mg (thankfully, he doesn't do that anymore). He says it seems difficult to be comfortable in one's own skin...like one wants to crawl out of it.

    But the worst part was the dry mouth. No matter how much he drank, it didn't help.

    The memory loss sucked too. He was trying to take notes, but would often forget what he was trying to write in the middle of a sentence.


    ECL
     
  3. sarbanes

    sarbanes Newbie

    Reputation Points:
    26
    Messages:
    191
    Joined:
    Aug 12, 2007
  4. Orchid_Suspiria

    Orchid_Suspiria Silver Member

    Reputation Points:
    374
    Messages:
    1,657
    Joined:
    Feb 10, 2007
    40 y/o
  5. Issmortor

    Issmortor Silver Member

    Reputation Points:
    46
    Messages:
    46
    Joined:
    Jun 27, 2007
    from U.S.A.
    Swim have tried Diphenhydramine several times both recreationally and medicinally, each at varying doses. Swim noticed a similar sensation at the doses of 300mg and 350mg, though at 400 I did not. Swim may have just not noticed it as profound during the 400 for whatever reason.

    Swim have only ever felt this sensation with one other drug, which was a feeble experiment with Morning Glory, in which for about 45 minutes swim just sat there and basically have to tighten and loosen, and make swim-self have spasms of sorts.

    It isnt very pleasant, but not really painfull either.
     
  6. madpad

    madpad Newbie

    Reputation Points:
    18
    Messages:
    43
    Joined:
    Aug 6, 2007
  7. jacob x ross

    jacob x ross Silver Member

    Reputation Points:
    13
    Messages:
    20
    Joined:
    Sep 5, 2007
    Yeah, grandma gets that too. She rolls around, sometimes bites herself. Not enjoyable. But she said she gets used to it after an hour and it begins to become more of a game. "How to get comfortablle" she's silly.
     
  8. Lithiumn

    Lithiumn Newbie

    Reputation Points:
    0
    Messages:
    51
    Joined:
    Jun 8, 2007
    from U.S.A.
    I have always had restless leg syndrome, but instead of it being his leg, it's his left foot. He used to know be able to sleep when he was little because it bothered him so bad.

    I have since grown out of that, but the diphenhydramine always brings it back. It's impossible for swim to stop shaking his foot and it pretty much feels like hell all night long.
     
  9. eltimmy

    eltimmy Silver Member

    Reputation Points:
    97
    Messages:
    251
    Joined:
    Aug 28, 2005
    30 y/o from Maryland, U.S.A.
    It's pretty much inherent in the pharmacology of what You is inducing (massive anticholinergic activity).
     
    Last edited by a moderator: Jun 18, 2010
  10. darkglobe

    darkglobe Silver Member

    Reputation Points:
    336
    Messages:
    757
    Joined:
    Dec 12, 2006
    from U.K.
    Agreed ^^^.

    Diphenhydramine - althought this is significantly less scientific than the above post - has a very "dirty" feeling to it, apparently.

    One could almost "feel" the damage being done as the Diphen flows around one's body, and one would often get the shakes due to Diphenhydramine's effects on the CNS (hence the feeling of weighing a good few tonnes, too).
     
  11. Johnnynapples

    Johnnynapples Newbie

    Reputation Points:
    15
    Messages:
    206
    Joined:
    Jun 15, 2010
    You knows what swim means! When You is on this substance he gets very shaky mostly in the hands. When other people watch You doing something like putting a key into the door his hands shake terrible and make it almost impossible to do a simple task such as unlocking a car door.
     
  12. stormchasar

    stormchasar Newbie

    Reputation Points:
    0
    Messages:
    52
    Joined:
    Apr 14, 2010
    from Canada